How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42805
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have received my blood work and saw some troubeling

Customer Question

I have received my blood work and saw some troubeling numbers. They are
BUN is 6 low
LD is 319
AST is 131
ALT is 66
GGTP is 324
HCT is 47.1
MCV is 121.1
MCH is 36.8
RDW is 19.3
I am a36 yo female with 5 children. My ankles, hands, and feet are swollen and numbness in all. I feel electric lshocks in bottoms of feet. I have abdominal cramping like I have diarreah but I dont always have it.I have had blood in stool 5 times a month or more. These symptoms started about a year ago although the hands and feet swelling started over the past 4 months. I am not sure what these results could be indicating but am very worried and dont know where to go. I have no insurance and prefer not to go to a family doctor just to be referred to one that I need to see. I have been in a methadone program since 2006 and have gone from 90 mg. and am at 30 mg. now. I want to get off this program. I have only had one sexual partner since beginning the methadone
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

drinking alcohol can cause your AST and ALT and GGTP to be elevated. your liver could be inflamed from alcohol or hepatitis. you need to see your doctor to get your liver checked. when the liver is not working properly and not making enough albumin and prealbumin protein for your blood, you can have swelling of your arms and legs.

there are free health clinics in the USA, I can try to help you find a health clinic.

or you can go to a local university medical center where they can treat patients who don't have insurance.

if you drink alcohol, this can deplete your system of potassium and magnesium and folate and B12 vitamins and this can cause your nerves to not function properly and cause electric shocks.

bleeding from your bowels is not normal either.

you really should get to a hospital or emergency room right away given all of your symptoms.

let me know if you have questions.